MathSciNet Relay Station
MathSciNet bibliographic data
MR245656 (39 #6962) 20.10
Karrass, Abraham; Solitar, Donald On groups with one defining relation having an abelian normal subgroup. Proc. Amer. Math. Soc. 23 1969 5–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement